# SDR CA991229003

- Difficulty date: December 2, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 8SC0041001
- Condition: Delaminated
- Location: Nr 1 Intake
- Part time: 6,587 hours, 8,455 cycles
- Component: Intake Anti-Ice,, 87140011007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) # 1 ENGINE INTAKE DEICE BOOT FOUND DELAMINATING FROM ENGINE INTAKE.
